# SDR AU981248

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 2810 · Fuel Storage
- Part: Insert
- Part number: 6012
- Condition: Disintegrated
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANK FOAM INSERT MATERIAL DETERIORATED AND BLOCKING FUEL FILTER AND FUEL DRAINS.  INSERT IS POST-MODIFICATION SB 2109 (AD/BEECH55/68).
